Skip to Main content Skip to Navigation
Journal articles

Influence coefficients for variational integral equations

Marc Lenoir 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
CNRS - Centre National de la Recherche Scientifique : UMR7231, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France
Abstract : We compute exact formulas for the influence coefficients deriving from the finite element discretization of integral equation methods. We consider the case of the Newtonian potential and plane triangles of the lower degree. To cite this article: M. Lenoir, C. R. Acad. Sci. Paris, Ser. I 343 (2006). © 2006 Académie des sciences.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00876238
Contributor : Aurélien Arnoux <>
Submitted on : Thursday, October 31, 2013 - 5:00:31 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Identifiers

Collections

Citation

Marc Lenoir. Influence coefficients for variational integral equations. Comptes Rendus Mathématique, Elsevier Masson, 2006, 343 (8), pp.561-564. ⟨10.1016/j.crma.2006.09.020⟩. ⟨hal-00876238⟩

Share

Metrics

Record views

205